# SDR DALA2016021101056

- Difficulty date: February 11, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 72,071 hours, 32,980 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON STR S43L BETWEEN FRAMES 56-57.  REMOVED STR 43L MIDDLE OF FRAME 55 TO MIDDLE OF FRAME 58, SRM 53-00-13, FIG 201 IAW ERA 543887-14, REV O.
